Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Research Publications


Publications for Robert Mercas

From (year): To (year):

Download all publications as Word document


Journal Articles

Charalampopoulos, P, Crochemore, M, Fici, G, Mercas, R, Pissis, SP (2018) Alignment-free sequence comparison using absent words, Information and Computation, ISSN: 1090-2651.

Fazekas, SZ, Mercas, R, Reidenbach, D (2018) On the prefix-suffix duplication reduction, International Journal of Foundations of Computer Science, ISSN: 0129-0541.

Mercaş, R (2017) On the aperiodic avoidability of binary patterns with variables and reversals, Theoretical Computer Science, 682, pp.180-189, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2016.12.022.

Mercas, R and Nowotka, D (2017) A note on Thue games, Information Processing Letters, 118(February), pp.75-77, ISSN: 1872-6119. DOI: 10.1016/j.ipl.2016.10.004.

Mercas, R and Pisanti, N (2017) Preface, Journal of Discrete Algorithms, ISSN: 1570-8667. DOI: 10.1016/j.jda.2016.12.002.

Badkobeh, G, Crochemore, M, Mercaş, R (2017) Counting maximal-exponent factors in words, Theoretical Computer Science, 658, pp.27-35, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2016.02.035.

Gawrychowski, P, Manea, F, Mercas, R, Nowotka, D (2017) Hide and seek with repetitions, Journal of Computer and System Sciences, ISSN: 1090-2724.

Fernau, H, Manea, F, Mercas, R, Schmid, ML (2017) Revisiting Shinohara's algorithm for computing descriptive patterns, Theoretical Computer Science, pp.44-54, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2018.04.035.

Grossi, R, Iliopoulos, CS, Mercas, R, Pisanti, N, Pissis, SP, Retha, A, Vayani, F (2016) Circular sequence comparison: Algorithms and applications, Algorithms for Molecular Biology, 11(1), DOI: 10.1186/s13015-016-0076-6.

Crochemore, M and Mercaş, R (2016) On the density of Lyndon roots in factors, Theoretical Computer Science, 656, pp.234-240, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2016.02.015.

Crochemore, M and Mercas, R (2016) On the density of Lyndon roots in factors, Theor. Comput. Sci, 656, pp.234-240.

Ehlers, T, Manea, F, Mercaş, R, Nowotka, D (2015) k-Abelian pattern matching, Journal of Discrete Algorithms, 34, pp.37-48, ISSN: 1570-8667. DOI: 10.1016/j.jda.2015.05.004.

Mercas, R (2015) A note on the avoidability of binary patterns with variables and reversals, CoRR, abs/1508.04571.

DASSOW, J, MANEA, F, MERCAŞ, R, MÜLLER, M (2014) INNER PALINDROMIC CLOSURE, International Journal of Foundations of Computer Science, 25(08), pp.1049-1063, ISSN: 0129-0541. DOI: 10.1142/s0129054114400231.

Manea, F, Mercaş, R, Tiseanu, C (2014) An algorithmic toolbox for periodic partial words, Discrete Applied Mathematics, 179, pp.174-192, ISSN: 0166-218X. DOI: 10.1016/j.dam.2014.07.017.

Fazekas, SZ, Manea, F, Mercaş, R, Shikishima-Tsuji, K (2014) The pseudopalindromic completion of regular languages, Information and Computation, 239, pp.222-236, ISSN: 0890-5401. DOI: 10.1016/j.ic.2014.09.001.

Mercaş, R and Saarela, A (2014) 5-Abelian cubes are avoidable on binary alphabets, RAIRO - Theoretical Informatics and Applications, 48(4), pp.467-478, ISSN: 0988-3754. DOI: 10.1051/ita/2014020.

Dassow, J, Manea, F, Mercaş, R (2014) Regular languages of partial words, Information Sciences, 268, pp.290-304, ISSN: 0020-0255. DOI: 10.1016/j.ins.2013.12.032.

Mercas, R, Ochem, P, Samsonov, AV, Shur, AM (2014) Binary patterns in binary cube-free words: avoidability and growth, RAIRO - Theoretical Informatics and Applications, 48(4), pp.369-389, ISSN: 0988-3754. DOI: 10.1051/ita/2014015.

Mercas, R, Ochem, P, Samsonov, AV, Shur, AM (2014) Binary patterns in binary cube-free words: Avoidability and growth, RAIRO - Theor. Inf. and Applic, 48, pp.369-389.

FAZEKAS, SZ and MERCAŞ, R (2013) A NOTE ON THE DECIDABILITY OF SUBWORD INEQUALITIES, International Journal of Foundations of Computer Science, 24(04), pp.445-452, ISSN: 0129-0541. DOI: 10.1142/s0129054113500135.

Manea, F, Mercas, R, Mitrana, V (2012) Hairpin lengthening and shortening of regular languages, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), 7300 LNAI, pp.145-159, ISSN: 0302-9743. DOI: 10.1007/978-3-642-31644-9-10.

Blanchet-Sadri, F, Mercaş, R, Rashin, A, Willett, E (2012) Periodicity algorithms and a conjecture on overlaps in partial words, Theoretical Computer Science, 443, pp.35-45, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2012.03.034.

Blanchet-Sadri, F and Mercaş, R (2012) The three-squares lemma for partial words with one hole, Theoretical Computer Science, 428, pp.1-9, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2012.01.012.

Blanchet-Sadri, F, Mercaş, R, Simmons, S, Weissenstein, E (2012) Erratum to: Avoidable binary patterns in partial words, Acta Informatica, 49(1), pp.53-54, ISSN: 0001-5903. DOI: 10.1007/s00236-011-0149-4.

Blanchet-Sadri, F, Kim, JI, Mercaş, R, Severa, W, Simmons, S, Xu, D (2012) Avoiding abelian squares in partial words, Journal of Combinatorial Theory, Series A, 119(1), pp.257-270, ISSN: 0097-3165. DOI: 10.1016/j.jcta.2011.08.008.

Blanchet-Sadri, F, Choi, I, Mercaş, R (2011) Avoiding large squares in partial words, Theoretical Computer Science, 412(29), pp.3752-3758, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2011.04.009.

Blanchet-Sadri, F, Mercaş, R, Simmons, S, Weissenstein, E (2011) Avoidable binary patterns in partial words, Acta Informatica, 48(1), pp.25-41, ISSN: 0001-5903. DOI: 10.1007/s00236-010-0129-0.

Allen, E, Blanchet-Sadri, F, Byrum, C, Cucuringu, M, Mercaş, R (2011) Counting bordered partial words by critical positions, Electronic Journal of Combinatorics, 18(1).

Choffrut, C and Mercas, R (2010) Contextual partial commutations, Discrete Mathematics and Theoretical Computer Science, 12(4), pp.59-72, ISSN: 1462-7264.

Blanchet-Sadri, F and Mercaş, R (2009) A note on the number of squares in a partial word with one hole, RAIRO - Theoretical Informatics and Applications, 43(4), pp.767-774, ISSN: 0988-3754. DOI: 10.1051/ita/2009019.

Blanchet-Sadri, F, Davis, CD, Dodge, J, Mercaş, R, Moorefield, M (2009) Unbordered partial words, Discrete Applied Mathematics, 157(5), pp.890-900, ISSN: 0166-218X. DOI: 10.1016/j.dam.2008.04.004.

Blanchet-Sadri, F, Mercaş, R, Scott, G (2009) A generalization of Thue freeness for partial words, Theoretical Computer Science, 410(8-10), pp.793-800, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2008.11.006.

Blanchet-Sadri, F, Mercaş, R, Scott, G (2009) Counting distinct squares in partial words, Acta Cybernetica, 19(2), pp.465-477, ISSN: 0324-721X.

Manea, F and Mercaş, R (2007) Freeness of partial words, Theoretical Computer Science, 389(1-2), pp.265-277, ISSN: 0304-3975. DOI: 10.1016/j.tcs.2007.09.028.



Conferences

Mercas, R (2017) On the Number of Factors with Maximal-Exponent in Words. In DEVELOPMENTS IN LANGUAGE THEORY, DEVELOPMENTS IN LANGUAGE THEORY, DLT 2017, Liege, Belgium,ISBN: 978-3-319-62808-0.

Crochemore, M, Fici, G, Mercaş, R, Pissis, SP (2016) Linear-time sequence comparison using minimal absent words & applications. In Kranakis, E, Navarro, G, Chávez, E (ed) LATIN, Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), Ensenada, Mexico, pp.334-346, ISBN: 9783662495285. DOI: 10.1007/978-3-662-49529-2_25.

Grossi, R, Iliopoulos, CS, Mercaş, R, Pisanti, N, Pissis, SP, Retha, A, Vayani, F (2015) Circular Sequence Comparison with q-grams. In , pp.203-216, ISBN: 9783662482209. DOI: 10.1007/978-3-662-48221-6_15.

Fernau, H, Manea, F, Mercaş, R, Schmid, ML (2015) Pattern matching with variables: Fast algorithms and new hardness results. In , Leibniz International Proceedings in Informatics, LIPIcs, pp.302-315, ISBN: 9783939897781. DOI: 10.4230/LIPIcs.STACS.2015.302.

Ehlers, T, Manea, F, Mercaş, R, Nowotka, D (2014) K-abelian pattern matching. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.178-190, ISBN: 9783319096971. DOI: 10.1007/978-3-319-09698-8_16.

Gawrychowski, P, Manea, F, Mercas, R, Nowotka, D, Tiseanu, C (2013) Finding pseudo-repetitions. In , Leibniz International Proceedings in Informatics, LIPIcs, pp.257-268, ISBN: 9783939897507. DOI: 10.4230/LIPIcs.STACS.2013.257.

Choffrut, C and Mercaş, R (2013) The lexicographic cross-section of the plactic monoid is regular. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.83-94, ISBN: 9783642405785. DOI: 10.1007/978-3-642-40579-2-11.

Dassow, J, Manea, F, Mercaş, R, Müller, M (2013) Inner palindromic closure. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.155-166, ISBN: 9783642387708. DOI: 10.1007/978-3-642-38771-5_15.

Mercaş, R and Saarela, A (2013) 3-Abelian cubes are avoidable on binary alphabets. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.374-383, ISBN: 9783642387708. DOI: 10.1007/978-3-642-38771-5_33.

Fazekas, SZ, Mercaş, R, Shikishima-Tsuji, K (2012) Hairpin completion with bounded stem-loop. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.428-439, ISBN: 9783642316524. DOI: 10.1007/978-3-642-31653-1_38.

Dassow, J, Manea, F, Mercaş, R (2012) Connecting partial words and regular languages. In , Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), pp.151-161, ISBN: 9783642308697. DOI: 10.1007/978-3-642-30870-3_16.

Manea, F, Mercaş, R, Nowotka, D (2012) Fine and Wilf’s Theorem and Pseudo-repetitions. In , pp.668-680, ISBN: 9783642325885. DOI: 10.1007/978-3-642-32589-2_58.

Manea, F, Mercaş, R, Tiseanu, C (2011) Periodicity Algorithms for Partial Words. In , pp.472-484, ISBN: 9783642229923. DOI: 10.1007/978-3-642-22993-0_43.

Blanchet-Sadri, F, Kim, JI, Mercaş, R, Severa, W, Simmons, S (2010) Abelian Square-Free Partial Words. In , pp.94-105, ISBN: 9783642130885. DOI: 10.1007/978-3-642-13089-2_8.

Blanchet-Sadri, F, Mercaş, R, Simmons, S, Weissenstein, E (2010) Avoidable Binary Patterns in Partial Words. In , pp.106-117, ISBN: 9783642130885. DOI: 10.1007/978-3-642-13089-2_9.

Bel-Enguix, G, Jiménez-López, MD, Mercaş, R, Perekrestenko, A (2009) Networks of evolutionary processors as natural language parsers. In , ICAART 2009 - Proceedings of the 1st International Conference on Agents and Artificial Intelligence, pp.619-625, ISBN: 9789898111661.

Blanchet-Sadri, F, Allen, E, Byrum, C, Mercaş, R (2009) How Many Holes Can an Unbordered Partial Word Contain?. In , pp.176-187, ISBN: 9783642009815. DOI: 10.1007/978-3-642-00982-2_15.

Blanchet-Sadri, F, Mercaş, R, Rashin, A, Willett, E (2009) An Answer to a Conjecture on Overlaps in Partial Words Using Periodicity Algorithms. In , pp.188-199, ISBN: 9783642009815. DOI: 10.1007/978-3-642-00982-2_16.

Ortega, A, del Rosal, E, Pérez, D, Mercaş, R, Perekrestenko, A, Alfonseca, M (2009) PNEPs, NEPs for Context Free Parsing: Application to Natural Language Processing. In , pp.472-479, ISBN: 9783642024771. DOI: 10.1007/978-3-642-02478-8_59.

Blanchet-Sadri, F, Mercas, R, Scott, G (2008) Counting Distinct Squares in Partial Words.. In Csuhaj-Varjú, E and Ésik, Z (ed) , AFL, pp.122-133, ISBN: 978-963-311-367-7.



Getting in touch

Research Office
Loughborough University
Loughborough
Leicestershire
LE11 3TU
researchpolicy@lboro.ac.uk
+44 (0)1509 222453

Institutional Repository
Pilkington Library
Loughborough University
Loughborough
LE11 3TU
repository@lboro.ac.uk
+44 (0)1509 223993